# SDR DALA2023120810074

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0098577) CORROSION FOUND ON UPPER AFT FLANGE OF FLOORBEAM AT STA 987, RBL43, WL208. REPAIRED CORROSION DAMAGE ON UPPER FWD FLANGE OF FLOOR BEAM AT BS 987 RBL 43 WL 208 PER B737-900 SRM 53-70-51-2R-G
